On \( T_{\ddot{g}} \)-Spaces

Main Article Content

O. Ravi
S. Ganesan

Abstract

The aim of this paper is to introduce \( T_{\ddot{g}} \)-spaces,  \( gT_{\ddot{g}} \)-spaces and  \( \alpha T_{\ddot{g}} \)-spaces. Moreover,  we obtain certain new characterizations for the  \( T_{\ddot{g}} \)-spaces, \( gT_{\ddot{g}} \)-spaces and  \( \alphaT_{\ddot{g}} \)-spaces.

Article Details

How to Cite
Ravi, O. ., & Ganesan, S. . (2022). On \( T_{\ddot{g}} \)-Spaces. Journal of Advanced Studies in Topology, 2(2), 1–6. Retrieved from https://m-sciences.com/index.php/jast/article/view/25
Section
Research Articles